Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
Carolyn

Junior Member
Registered:
Posts: 33
Reply with quote  #1 

Just wondering when you all starting having the burns from radiation....or if you did.   I know that it is more towards the end of the treatments but so far, I am doing fine.   I have had 16 out of 33 treatments.   I do have the little tan so that I can see where the "field" is but no burning at all.   I am wondering if I may be lucky and not have burns or if it's just too early!   I am using Aquaphor religiously at night and they say my skin looks great.   Just hoping it continues!!!


__________________
Carolyn
Bailey, Bella, Baxter
My precious pugs!!!
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #2 
Carolyn,
I am so happy to hear you are doing well with the rads.
You may sail through!
Just be sure to use your cream every day.
One thing you may notice is the fatigue will build up. It is cumulative.
Eat a lot of protein and it will help.

You are almost DONE!!!!

Love,
g


__________________


WE WILL PREVAIL





Calico

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,525
Reply with quote  #3 
My burn was very late in treatment, used an expensive vitamin C creme from my PS and the spray with 'can't pronounce it hyroulonic acid ?? sp??' in it.
I was peeling a bit which caused itching to a point where I would have love to tear 'everything' off. But it eventually healed and turned into a tan.

Best of luck, half way there!!!!!!

__________________
~ There are lies, damned lies and statistics ~
mrsb

goddess forever
Registered:
Posts: 255
Reply with quote  #4 
I got a burn the last 2 days of rads  25 in all. it was wet and soggy above the collarbone. My breast was red and dry ,I  am a natural blonde so  have very fair..skin
CherylG

Avatar / Picture

Goddess Forever
Registered:
Posts: 1,755
Reply with quote  #5 
I got my burn in the last 3 or 4 days of 33 treatments. At first the skin was just red then turned into wet blister type  spots. Only had one on chest and one under my arm. But I had not used anything up until then because somebody told me I wasn't supposed to use anything until I saw signs of burning... and I was stupid enought to believe it. If you are already using aquaphor you may not even get burns. I have very fair skin and burn easily in the sun so I expected to burn. It healed really quickly though.
Hugs
Cheryl


__________________
When you get to the end of your rope, tie a knot and hang on...Franklin D. Roosevelt
FLLoriK

Angel
Registered:
Posts: 568
Reply with quote  #6 

I didn't get burned at all.....it doesn't happen to everyone. Let's hope you don't get burned!

mommaj

Avatar / Picture

Supporting Member
Registered:
Posts: 97
Reply with quote  #7 
got a little sunburned under the armfold during the last few boosts.
Keep creaming!
You will heal fine...

__________________
Janeen Stoever

"And which of you by being anxious can add a single hour to his span of life?...Therefore do not be anxious about tomorrow, for tomorrow will be anxious for itself. Sufficient for the day is its own trouble." Matthew 6:27,34
Bren

Avatar / Picture

PRINCESS
Registered:
Posts: 926
Reply with quote  #8 
I started turning pink at the end of the first week.  I also developed little white blisters between my breasts.  It was because of the angle of the beam on that side.  It was irritating fine little hairs.  I am fair skinned, but have good skin.  I was quite red by the end of the boosts.

The best thing I did was keep aquafor on it.  The stuff is messy so I always wore an old t-shirt over it.  Another thing that help the redness and itching was to get a cold damp washcloth or hanky and lay it over the area and let it dry on you.  It sure helped with the itchiness and heat.  I had my tx's in the summer.

Good news is, you heal up really fast.  You can't even tell what side was radiated.  The tiredness does linger for a few weeks though.

Best to you,
Bren
Karen1956

Goddess Forever
Registered:
Posts: 1,218
Reply with quote  #9 

I got really itchy towards the end...just wanted to claw my chest...rad onc didn't like her patients to use lotions...nurse gave me aquaphor...but it is too greasy for me...nurse also gave me this cooling pack to wear used a "net" vest to keep it on...skin didn't turn too red...

Carolyn

Junior Member
Registered:
Posts: 33
Reply with quote  #10 

Thanks for all your replies about the radiation burns.   So far, so good.   The doctor came in yesterday to mark out the area for the boosts.   I only have 3 more regular treatments and on Friday, will start the boosts......then next Thursday......I'M DONE!!!!!!!!!   So far, I have a "tan" but no burns or peeling so maybe I'll luck out!   Guess we'll see in the next few days!   Take care of yourselves everyone!  


__________________
Carolyn
Bailey, Bella, Baxter
My precious pugs!!!
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.